# SDR UPS02837739

- Difficulty date: February 19, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- Aircraft time: 74,693 hours, 48,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 5716454278
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C INTERCOSTAL CRACKED AT STA 1520 L33R.  REMOVED CRACKED INTERCOSTAL IAW SRM 51-1-20D.  FOUND ATTACH ANGLE AND CLIP DAMAGED BEYOND LIMITS.  INSTALLED PARTS PER SRM 51-1-20D.
